Nikita Sidorov's papers


Preprints:

The baker's map with a convex hole (with L. Clark and K. G. Hare) (version September 18, 2017).

A lower bound for the dimension of Bernoulli convolutions (with K. G. Hare) (final version March 1, 2017), to appear in Exp. Math.

Recent papers:

On a family of self-affine sets: topology, uniqueness, simultaneous expansions (with K. G. Hare), Ergodic Theory Dynam. Systems 37 (2017), 193-227.

Two-dimensional self-affine sets with interior points, and the set of uniqueness (with K. G. Hare), Nonlinearity 29 (2016), 1-26.

Multidimensional self-affine sets: non-empty interior and the set of uniqueness (with K. G. Hare), Studia Math. 229 (2015), 223-232.

The doubling map with asymmetrical holes (with P. Glendinning), Ergodic Theory Dynam. Systems 35 (2015), 1208-1228.

On cycles for the doubling map which are disjoint from an interval (with K. G. Hare), Monatsh. Math. 175 (2014), 347-365.

Expansions in non-integer bases: lower order revisited (with S. Baker), Integers 14 (2014), Paper #A57.

Supercritical holes for the doubling map, Acta Math. Hung. 143 (2014), 298-312.

Extremal sequences of polynomial complexity (with K. G. Hare and I. D. Morris), Math. Proc. Camb. Phil. Soc. 155 (2013), 191-205.

On a Devil's staircase associated to the joint spectral radii of a family of pairs of matrices (with I. D. Morris), J. Eur. Math. Soc. (JEMS) 15 (2013), 1747-1782.

On the topology of sums in powers of an algebraic number (with B. Solomyak), Acta Arith. 149 (2011), 337-346.

An explicit counterexample to the Lagarias-Wang finiteness conjecture (with K. G. Hare, I. D. Morris and J. Theys), Adv. Math. 226 (2011), 4667-4701.

Growth rate for beta-expansions (with D.-J. Feng), Monatsh. Math162 (2011), 41-60.

Older papers: click here

Surveys:

Arithmetic Dynamics, in `Topics in Dynamics and Ergodic Theory', LMS Lecture Notes Ser. 310 (2003), 145-189. 

Optimizing Properties of Balanced Words, an extended abstract of my talk for the 8th International Conference WORDS 2011, Electr. Proc. Theoret. Comp. Sci. 63 (2011), 240-246.

Lecture notes:

Expansions in non-integer bases, a graduate course taught in July, 2010 at the Summer school at Queen Mary, University of London.